Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 810862, 5 pages
http://dx.doi.org/10.1155/2014/810862
Research Article

Nonlinear Isometries on Schatten- Class in Atomic Nest Algebras

College of Mathematics, Institute of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 8 November 2013; Revised 7 February 2014; Accepted 10 February 2014; Published 17 March 2014

Academic Editor: Feliz Minhós

Copyright © 2014 Kan He and Qing Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Anoussis and A. Katavolos, “Isometries of Cp-spaces in nest algebras,” Journal of the London Mathematical Society, vol. 51, no. 1, pp. 175–188, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Arazy, “The isometries of Cp,” Israel Journal of Mathematics, vol. 22, no. 3-4, pp. 247–256, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. F. Bai, J. C. Hou, and S. Du, “Distance preserving maps of nest algebras,” Linear and Multilinear Algebra, vol. 59, no. 5, pp. 571–594, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. F. Bai, J. C. Hou, and Z. B. Xu, “Maps preserving numerical radius distance on Cx2a;-algebras,” Studia Mathematica, vol. 162, no. 2, pp. 97–104, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J.-T. Chan, C.-K. Li, and C. C. N. Tu, “A class of unitarily invariant norms on B(H),” Proceedings of the American Mathematical Society, vol. 129, no. 4, pp. 1065–1076, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. A. Erdos, “A simple proof of Arazy's theorem,” Proceedings of the Edinburgh Mathematical Society, vol. 37, no. 2, pp. 239–242, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. V. Kadison, “Isometries of operator algebras,” Annals of Mathematics, vol. 54, pp. 325–338, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Molnár, “Isometries of the spaces of bounded frame functions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Molnár and W. Timmermann, “Isometries of quantum states,” Journal of Physics, vol. 36, no. 1, pp. 267–273, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Mazur and S. Ulam, “Sur les transformations isométriques d'espaces vectoriels normés,” Comptes Rendus de l'Académie des Sciences, vol. 194, pp. 946–948, 1932. View at Google Scholar
  11. B. Russo, “Isometries of the trace class,” Proceedings of the American Mathematical Society, vol. 23, p. 213, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. F. Bai and J. C. Hou, “Numerical radius distance-preserving maps on B(H),” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1453–1461, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. L. Cui and J. C. Hou, “Non-linear numerical radius isometries on atomic nest algebras and diagonal algebras,” Journal of Functional Analysis, vol. 206, no. 2, pp. 414–448, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J.-T. Chan, C.-K. Li, and N.-S. Sze, “Isometries for unitarily invariant norms,” Linear Algebra and Its Applications, vol. 399, pp. 53–70, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. C. Hou and K. He, “Distance preserving maps and completely distance preserving maps on the Schatten-p class,” Journal of Shanxi University, 2009. View at Google Scholar
  16. Z. F. Bai, J. C. Hou, and S. P. Du, “Additive maps preserving rank-one operators on nest algebras,” Linear and Multilinear Algebra, vol. 58, no. 3-4, pp. 269–283, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. J. Yeadon, “Isometries of noncommutative Lp-spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 90, no. 1, pp. 41–50, 1981. View at Publisher · View at Google Scholar · View at MathSciNet